Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :18 Issue : 1 1991      Add To Cart                                                                    Download

Multipliers for summability of Fourier series

Auther : W. T. SULAIMAN

 Department of Applied Sciences, College of Technological Studies, P.O. Box 42325,
70654 Kuwait

ABSTRACT

In 1978, Pandey proved a result concerning IC, I summability of a factored Fourier series and in 1985, Tripathi and Tripathi proved the result for the same series but concerning C, l, > 1. These two results are special cases of our theorem we are giving here.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55621

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law